# SDR A6WA2017071145094

- Difficulty date: July 6, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 34,499 hours, 33,895 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Inoperative
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GEAR DOWN SELECTED, RECEIVED NOSE DOOR OPEN WARNING MESSAGE. MESSAGE DID NOT EXTINGUISH. AND GEAR DOORS FOUND OPEN AFTER LANDING.  REMOVED AND REPLACED NLG DOOR SELECTOR VALVE IAW AMM 32-22-20. NLG OPS CHECKED GOOD AND LEAK CHECKED GOOD
